RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sotirov, V Kh

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:27
Abstract pages:131
Full texts:64

http://www.mathnet.ru/eng/person43426
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/165060

Publications in Math-Net.Ru
1980
1. V. Kh. Sotirov, “Nonfinitely approximable intuitionistic modal logics”, Mat. Zametki, 27:1 (1980),  89–94  mathnet  mathscinet  zmath; Math. Notes, 27:1 (1980), 47–49  isi
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020